| Model Number |
ZKB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
11/17/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to abbott medical optics has been submitted.
Event or Problem Description
It was reported that zkb00 24.0 diopter intraocular lens was explanted due to the patient not being able to adjust with the lens.No further information was provided.
Additional Manufacturer Narrative
Additional information was received confirming the implant date occurred on (b)(6) 2016.The lens was removed from a female patient's left eye.A slight incision enlargement was required to remove the lens.No vitrectomy or sutures were required.There was no patient post-op injury reported.Age/date of birth: (b)(6) 1958.Gender/sex: female.Implant date: if implanted, give date: (b)(6) 2016.Additional reporter: dr.(b)(6).Health professional - yes.Occupation - physician.(b)(4).Device available for evaluation ¿ yes, returned to manufacturer on 01/06/2017.Device returned to manufacturer ¿ yes.Device evaluation the device was returned to the manufacturer for inspection.Visual inspection with the unaided eye shows the product is cut in pieces, most probably to make explant possible.Considering the condition of the lens additional analysis is not possible.The device issue could not be confirmed in the returned sample.Manufacturing records were reviewed and the lens was manufactured according to specification.A search on complaints revealed no similar complaints were received for this order number to date.Based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to the manufacturer has been submitted.